# SDR DALA2015101306315

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 106,285 hours, 20,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 20 ARE INOPERATIVE.  MAINTENANCE RECONNECTED SEAT 20A CONNECTOR.  SYSTEM OPS NORMAL.
